| Model Number |
VAMC3636C150TU |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/17/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
A valiant stent graft system was implanted in a patient for the endovascular treatment of an 50mm fusiform thoracic aortic aneurysm.The aorta was noted as severely tortuous.It was reported approximately 5 years post the index procedure a distal type ib endoleak was identified.Per the investigator the cause of the endoleak is undetermined.No additional clinical sequelae were reported and the patient will be monitored.